Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I am new to these forums, but I am hopeful that I might be able to get some feedback.

I woke up 4 days ago with extreme nausea, vertigo (the room was spinning), and sweat dripping off me. I was turning white as a sheet and frequently thought I was going to faint. I went to the hospital, they hooked me up to an IV and eventually sent me home citing "heat exhaustion." This seems unlikely to me, as I was not doing anything outside and while it is warm inside and out, it is not THAT warm. The next day I was starting to feel a little better, although I still could not eat anything beyond a few soda crackers. Since then things seem to have gotten worse again. I no longer have the vertigo, but I have persistent light headedness and nausea that increases and decreases in waves. It seems worse in the morning. Even when it is at it's most tolerable, I still cannot eat beyond a few crackers. I have lost 8 pounds in 4 days, so far. I have seen two more doctors since then, and I guess they are writing it off as a virus.

They took blood and urine samples that came back clean, although I have heard nothing back on the stool sample they took as of yet. Even with the extreme nausea I have not vomited, and I have had only one bowel movent in that time (seemed fairly normal). I am growing very concerned about my inability to eat anything and the weight loss, but the doctors do not appear worried. I can keep water down, in sips. I'm told this can last up to 3-4 weeks, without being told what it actually is. I know 4 days may not be a long time, but I have not been able to work or help look after my little girl. Does this sound like something I should not worry about? It has been giving me bad anxiety as well, which of course makes everything that much worse. I am 32, M, no prior history of anything like this although I have had some increasing stomach problems in recent years (cramping and need to go to the bathroom after many meals, especially greasy or large ones). Any feedback would be appreciated.

Thank you,
Peter

Loading...

You may have symptoms of Mal d'embarquement syndrome. Antihistamine and anti-nausea medications may help prevent this from recurring. See a neurologist to get down to the root cause of this.
Reply

Loading...

Hi Peter. It could be that you are one of those people who have a particularly sensitive response to an upset stomach. This is probably a good thing since it means that you are given an early warning of things that need attention. Regarding your symptoms, there are two things which seem worth investigating. You may have a bacterial infection in the stomach or you may be producing more than usual stomach acid. Blood tests do not always show a bacterial infection - as is the case with helicobacter pylori, the gastric ulcer causing bug. Regarding the vertigo, have you been taking any antacid medication? If you suddenly come off it you may respond with temporary vertigo. If you are having trouble digesting fats you may have a temporarily malfunctioning pancreas. I suggest you look into the use of DGL; ranitidine/zantac; and if your nutritional intake is seriously diminished you should talk to your doctor about getting liquid feed such as Ensure Plus (very palatable and a completely nutritious substitute for solid food).
Hope this helps.
Eden.
Reply

Loading...


You just answered my questions , I've been dealing with this same problem and was taking something for acid and nausea and the pharmacy was closed so had to replace a pill with gravol and I've been experiencing severe vertigo ever since I missed a dose. And now I know !! So my blood tests haven't come back yet but will know I guess if it's H. Pylori. I have all the symptoms it seems. This helps. I was actually thinking of buying ensure! Can't eat at all!! And that's not like me. Lol
Reply

Loading...

Vertigo is what you had my daughter is gaving now for 3 weeks today
Reply

Loading...